# SDR CALA2017090102998

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 60,522 hours, 19,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT COVER AT OVERWING EMERGENCY EXIT A/C  RIGHT CAME OFF INSTALLED NEW EMERGENCY LIGHT COVER AT A/C RIGHT POSITION, OPS CK OK.
